[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Visual Changes with Better BG?

Hi Laura,
 That is so bizarre. I just went to the eye doctor last Wednesday about this
very issue. My BG's are not way down but probably down to a 6.0 from a 6.5 for
A1C and it felt like all of a sudden my prescription for my contacts and glasses
doesn't work. And I just got this prescription about 2 months ago. I haven't
went on the pump yet, just trying to conceive. So, I was worried and went in to
the eye doctor and sure enough my 'scrip has changed. My contacts went from
-2.50 to -2.75 and my glasses went from -3.0 to -3.5. The only reason he could
give me was that sometimes diabetics 'scrips change for no reason. But it was so
sudden, like one day I could see fine and then next I couldn't read the
presentation from the back of the room. Glad to hear that someone else has
experienced it and it is not just my crazy body. Just thought I would
24 yo, T1 8 months
ttc #1, cycle 1
Date: Fri, 4 Jul 2003 14:59:48 -0600
From: "Laura Shapiro" <email @ redacted>
Subject: [IP] Visual changes with better BG?

Anyone know if one week (and I mean one week only) of better BG control 
result in visual problems with my prescriptions? I'm on a new pump and 
all my
numbers are way down, but suddenly my contacts and glasses are not 
working too

Do you Yahoo!?
SBC Yahoo! DSL - Now only $29.95 per month!
for HELP or to subscribe/unsubscribe, contact: